Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 742538, 13 pages
http://dx.doi.org/10.1155/2014/742538
Research Article

Accurate Evaluation of Polynomials in Legendre Basis

1Department of Mathematics and Systems Science, College of Science, National University of Defense Technology, Changsha 410073, China
2The State Key Laboratory for High Performance Computation, College of Computer Science, National University of Defense Technology, Changsha 410073, China

Received 22 April 2014; Accepted 2 July 2014; Published 23 July 2014

Academic Editor: Roberto Barrio

Copyright © 2014 Peibing Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Peibing Du, Roberto Barrio, Hao Jiang, and Lizhi Cheng, “Accurate quotient-difference algorithm: Error analysis, improvements and applications,” Applied Mathematics and Computation, vol. 309, pp. 245–271, 2017. View at Publisher · View at Google Scholar
  • Stef Graillat, Fabienne Jézéquel, and Romain Picot, “Numerical validation of compensated algorithms with stochastic arithmetic,” Applied Mathematics and Computation, vol. 329, pp. 339–363, 2018. View at Publisher · View at Google Scholar
  • Jing Lan, Hao Jiang, and Peibing Du, “Efficient and Accurate Evaluation of Bézier Tensor Product Surfaces,” Computational Science – ICCS 2018, vol. 10861, pp. 69–82, 2018. View at Publisher · View at Google Scholar
  • Stef Graillat, “An accurate algorithm for evaluating rational functions,” Applied Mathematics and Computation, vol. 337, pp. 494–503, 2018. View at Publisher · View at Google Scholar